File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Decentralized H ∞-controller design for nonlinear systems

TitleDecentralized H ∞-controller design for nonlinear systems
Authors
KeywordsDecentralized control
Hamilton-Jacobi inequality
Nonlinear H ∞ control
Nonlinear system
Issue Date1999
PublisherIEEE.
Citation
Ieee Transactions On Automatic Control, 1999, v. 44 n. 3, p. 578-583 How to Cite?
AbstractThis paper considers the decentralized H ∞-controller design problem for nonlinear systems. Sufficient conditions for the solution of the problem are presented in terms of solutions of Hamilton-Jacobi inequalities. The resulting design guarantees local asymptotic stability and ensures a predetermined L 2-gain bound on the closed-loop system.
Persistent Identifierhttp://hdl.handle.net/10722/43026
ISSN
2015 Impact Factor: 2.777
2015 SCImago Journal Rankings: 4.238
References

 

DC FieldValueLanguage
dc.contributor.authorYang, GHen_HK
dc.contributor.authorWang, Jen_HK
dc.contributor.authorSoh, CBen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2007-03-23T04:37:10Z-
dc.date.available2007-03-23T04:37:10Z-
dc.date.issued1999en_HK
dc.identifier.citationIeee Transactions On Automatic Control, 1999, v. 44 n. 3, p. 578-583en_HK
dc.identifier.issn0018-9286en_HK
dc.identifier.urihttp://hdl.handle.net/10722/43026-
dc.description.abstractThis paper considers the decentralized H ∞-controller design problem for nonlinear systems. Sufficient conditions for the solution of the problem are presented in terms of solutions of Hamilton-Jacobi inequalities. The resulting design guarantees local asymptotic stability and ensures a predetermined L 2-gain bound on the closed-loop system.en_HK
dc.format.extent201591 bytes-
dc.format.extent35328 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Transactions on Automatic Controlen_HK
dc.rights©1999 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectDecentralized controlen_HK
dc.subjectHamilton-Jacobi inequalityen_HK
dc.subjectNonlinear H ∞ controlen_HK
dc.subjectNonlinear systemen_HK
dc.titleDecentralized H ∞-controller design for nonlinear systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0018-9286&volume=44&issue=3&spage=578&epage=583&date=1999&atitle=Decentralized+H∞-controller+design+for+nonlinear+systemsen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/9.751354en_HK
dc.identifier.scopuseid_2-s2.0-0033096803en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0033096803&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume44en_HK
dc.identifier.issue3en_HK
dc.identifier.spage578en_HK
dc.identifier.epage583en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridYang, GH=7405751358en_HK
dc.identifier.scopusauthoridWang, J=7701308538en_HK
dc.identifier.scopusauthoridSoh, CB=7102818717en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats